MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD DR; Implantable Cardioverter Defibrillator (ICD)
Model Number D433
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 08/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the health care professional (hcp) requested a review of this implantable cardioverter defibrillator (icd), as it potentially delivered inappropriate therapy for an atrial tachycardia.Technical services (ts) reviewed the stored data and noted that the recorded ventricular episodes appeared consistent with atrial fibrillation (af) with rapid ventricular response (rvr) as the atrial rate was greater than the ventricular rate, and the rhythm appeared to be atrial-driven, with the shocks delivered the rhythm was successfully converted.The device appeared to be functioning as programmed; however, the therapy may have been inappropriate given the underlying atrial arrhythmia.No additional adverse patient effects were reported.This icd remains in service.

Brand Name
RESONATE? EL ICD DR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50691669
Report Number2124215-2026-48136
Device Sequence Number5915669
Product Code LWS
UDI-Device Identifier00802526588075
UDI-Public(01)00802526588075(17)200529
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/29/2020
Device Model NumberD433
Device Catalogue NumberD433
Device Lot Number547146
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured06/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexMale